# SDR FDEA202010022400

- Difficulty date: October 2, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,440 hours, 24,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN, 1R DOOR SLIDE DEPLOYED WHEN GROUND  CREW OPENED DOOR.  INSTALLED NEW     SLIDER ON GIRTBAR AND TARGET, IN REF TO 757 AMM 25-66-01-4.  OPERATIONS CHECK DOOR ARM LIGHT IS GOOD.
